# SDR REXA2016061401220

- Difficulty date: June 14, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 23,799 hours, 21,030 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Gouged
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF AFT BULKHEAD BS 621, RBL 36.20 IS GOUGED.  CUT OUT DAMAGE AND INSTALLED REPAIR DOUBLER IAW REO 601R-53-61-1285 REV D.
